# SDR SCNA20240819303

- Difficulty date: July 29, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 71,749 hours, 27,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Unsecure
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT684360:   BOARDING DOOR GIRT BAR HOOK ON DOOR (RT SIDE) NEEDS TIGHTINING.  - -  RESOLUTION: ADJUSTED L1 DOOR AFT GIRT BAR RETAINTER REF AMM 25-66-01. OK FOR SERVICE
